# SDR SWAA2012040302798

- Difficulty date: March 9, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 64,759 hours, 54,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM WEB CRACKED AT BS 712, BBL 0.07.  REPAIRED BEAM IAW EO AND EA.
